# SDR IPXA2024041084031

- Difficulty date: March 26, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 39,272 hours, 22,529 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SRM5360070I1ITEM
- Part serial: NSN
- Condition: Dented
- Location: Bs 1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT: AFT CARGO PIT - FRAME RH SIDE STA 1220 HAS A DENT IN UPPER FLANGE AT STR23R INSTALLED REPAIR SPLICE AT FRAME 1220 RH IAW SRM 51-40-02-0G AND 53-00-07-2R-6.
